# SDR SWAA2014022525529

- Difficulty date: February 16, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 23,448 hours, 15,249 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 3922841
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP MOVABLE VANE SPRING CABLE AROUND PULLEY INSULATION DAMAGED.  R & R VANE IAW DRAWING.
